Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 82, NWS Chicago, IL

October 20, 2021

NWS Chicago, IL issued this small craft advisory at Oct 20, 2021, 4:02 AM CDT. It took effect at Oct 21, 2021, 4:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2021, 4:02 AM CDT (09:02 UTC)
In effect from
Oct 21, 2021, 4:00 AM CDT
Expired
Oct 22, 2021, 10:00 AM CDT
In force
30 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

183 
WHUS73 KLOT 200902
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
402 AM CDT Wed Oct 20 2021

LMZ740>742-201715-
/O.NEW.KLOT.SC.Y.0082.211021T1200Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
402 AM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 4 AM CDT
FRIDAY...

* WHAT...West northwest winds to 25 kt and waves to 8 ft, 
  occasionally to 10 ft, expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-201715-
/O.NEW.KLOT.SC.Y.0082.211021T1200Z-211022T0900Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
402 AM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 4 AM CDT
FRIDAY...

* WHAT...North northwest winds to 30 kt and waves to 11 ft,
  occasionally to 14 ft, expected.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
816 
WHUS73 KLOT 201413
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
913 AM CDT Wed Oct 20 2021

LMZ740>742-202215-
/O.CON.KLOT.SC.Y.0082.211021T1200Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
913 AM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
4 AM CDT FRIDAY...

* WHAT...West northwest winds to 25 kt and waves to 8 ft, 
  occasionally to 10 ft, expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-202215-
/O.CON.KLOT.SC.Y.0082.211021T1200Z-211022T0900Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
913 AM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
4 AM CDT FRIDAY...

* WHAT...North northwest winds to 30 kt and waves to 11 ft, 
  occasionally to 14 ft, expected.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
193 
WHUS73 KLOT 202016
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
316 PM CDT Wed Oct 20 2021

LMZ740>742-210430-
/O.CON.KLOT.SC.Y.0082.211021T1200Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
316 PM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
4 AM CDT FRIDAY...

* WHAT...West northwest winds to 25 kt and waves to 8 ft, 
  occasionally to 10 ft, expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-210430-
/O.CON.KLOT.SC.Y.0082.211021T1200Z-211022T0900Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
316 PM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
4 AM CDT FRIDAY...

* WHAT...North northwest winds to 30 kt and waves to 10 ft,
  occasionally to 13 ft, expected.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
795 
WHUS73 KLOT 210210
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
910 PM CDT Wed Oct 20 2021

LMZ740>742-211015-
/O.EXT.KLOT.SC.Y.0082.211021T0900Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
910 PM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM THURSDAY TO 4 AM
CDT FRIDAY...

* WHAT...West northwest winds to 25 kt and waves to 8 ft, 
  occasionally to 10 ft, expected.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...From 4 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-211015-
/O.EXT.KLOT.SC.Y.0082.211021T0900Z-211022T0900Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
910 PM CDT Wed Oct 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM THURSDAY TO 4 AM
CDT FRIDAY...

* WHAT...North northwest winds to 30 kt and waves to 10 ft,
  occasionally to 13 ft, expected.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...From 4 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
756 
WHUS73 KLOT 210825
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
325 AM CDT Thu Oct 21 2021

LMZ743>745-211630-
/O.EXT.KLOT.SC.Y.0082.211021T0900Z-211022T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
325 AM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WHAT...North northwest winds to 30 kt and waves to 10 ft, 
  occasionally to 13 ft, expected.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740>742-211630-
/O.CON.KLOT.SC.Y.0082.211021T0900Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
325 AM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...West northwest winds to 25 kt and waves to 8 ft, 
  occasionally to 10 ft, expected.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...From 4 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
250 
WHUS73 KLOT 211455
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
955 AM CDT Thu Oct 21 2021

LMZ740>742-212300-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
955 AM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...West winds to 25 kt becoming northwest to north into this
  evening, significant waves up to 9 ft, and occasional waves up
  to 12 ft.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...From 4 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-212300-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
955 AM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...West winds to 25 kt becoming northwest to north into this
  evening with gusts up to 30 kt, significant waves up to 11 ft,
  and occasional waves up to 14 ft.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
900 
WHUS73 KLOT 212044
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
344 PM CDT Thu Oct 21 2021

LMZ740>742-220445-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
344 PM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...Northwest to north winds to 25 kt, significant waves up
  to 7 ft, and occasional waves up to 9 ft.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...From 4 AM Thursday to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-220445-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
344 PM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...Northwest to north winds to 25 kt with gusts to 30 kt,
  significant waves up to 9 ft, and occasional waves up to 12 ft.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
960 
WHUS73 KLOT 220241
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
941 PM CDT Thu Oct 21 2021

LMZ740>742-220900-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
941 PM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...Northwest to north winds to 20 kt, significant waves up 
  to 7 ft, and occasional waves up to 9 ft.

* WHERE...Winthrop Harbor to Calumet Harbor IL.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-221045-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
941 PM CDT Thu Oct 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...Northwest to north winds to 25 kt, significant waves up
  to 9 ft, and occasional waves up to 11 ft.

* WHERE...Calumet Harbor IL to Michigan City IN.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
120 
WHUS73 KLOT 220843
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
343 AM CDT Fri Oct 22 2021

LMZ740>742-220945-
/O.EXP.KLOT.SC.Y.0082.000000T0000Z-211022T0900Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
343 AM CDT Fri Oct 22 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves continue to subside and no longer pose a
significant threat to small craft. 

$$

LMZ743>745-221500-
/O.CON.KLOT.SC.Y.0082.000000T0000Z-211022T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
343 AM CDT Fri Oct 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Waves 3 to 4 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Borchardt
250 
WHUS73 KLOT 221523
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
1023 AM CDT Fri Oct 22 2021

LMZ743>745-221630-
/O.EXP.KLOT.SC.Y.0082.000000T0000Z-211022T1500Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1023 AM CDT Fri Oct 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have subsided.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:47 AM CDT, 15 minutes earlier.

Area forecast discussion, Oct 20, 3:47 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
347 AM CDT Wed Oct 20 2021

.SHORT TERM...
347 AM CDT

Through Thursday...

An upper-level wave and associated low pressure system will move
in later this afternoon and bring chances for some isolated to
scattered showers this afternoon into Thursday morning. However,
lower level moisture return with this system will be rather poor,
so this will not be a continuous rain, with lots of dry time
likely. Precipitation totals will be less than a tenth of an
inch in most areas. While precipitation should remain light and
scattered in nature, the presence of rather steep mid-level lapse
rates may support a few high based elevated thunderstorms this
afternoon and evening ahead of an approaching cold front. For
this reason we continue to mention some small chances for thunder
in the forecast, though severe storms are not likely.

Scattered showers will continue to be possible into Thursday,
especially in northeastern IL into northwestern IN as a secondary
cold front drops southward down Lake Michigan along the western
periphery of the surface low. Skies look to remain mostly cloudy
on Thursday and the combination of cooler air behind the low and
cloud cover will keep highs in the upper 50s to around 60
degrees.

Yack

&&

.LONG TERM...

Thursday night through Tuesday...

238 AM...Primary forecast concern and challenge is precip chances
and timing for most of the period.

A secondary cold front will be south of the area Thursday evening
as cooler air spreads across the region. There may still be some
lingering showers/sprinkles across the eastern half of the cwa
Thursday evening, but for now have maintained a dry forecast.

Winds will diminish quite a bit by Friday morning as a broad area
of weak high pressure moves across the Great Lakes region. Low
temps by Friday morning may reach into the mid 30s across some
areas of northwest IL but low confidence for cloud cover trends.
If clouds were to clear out, then frost would be possible for
northwest areas Friday morning. It appears there will be a better
chance for frost Friday night into Saturday morning across the
northwest cwa as low temps drop into the lower 30s, along with
light winds. Cloud cover trends are also a concern for this time
period though there appears to be some potential for clearing
skies behind a weak upper wave that will move across the area
Friday afternoon/evening. Maintained patchy frost mention for this
time period but if trends continue to support clearing skies, then
a more widespread frost could be possible.

Saturday looks to be the better day of the weekend with easterly
flow and dry weather expected. A storm system will develop in the
central Plains Saturday night into Sunday. While there still
remains large differences between the most recent ECMWF/GFS
solutions, they do agree on increasing chances for rain and
blended pops are now well into the likely range Sunday and made no
changes. The differences are the GFS lifting the surface low into
the western Great Lakes Monday, ending the precip for the area
while the ECMWF takes the surface low generally east, developing
an upper low that doesn't shift east of the area until Tuesday.
The uncertainty is high for this time period, not just for precip
chances but also temps. The blended temps, which are mid/upper 60s
Monday and lower 70s Tuesday, could end up being several degrees
too warm. cms

&&

.AVIATION...
For the 06Z TAFs...

1224 AM...Forecast concerns include...

Low chance for isolated thunder this afternoon/evening.
Possible mvfr cigs by daybreak Thursday morning.

Light southerly winds early this morning will increase into the
10-12kt range by mid/late morning with a few gusts possible this
afternoon. Directions will likely favor south/southwest today and
then turn back southerly this evening, though speeds may remain in
the 10kt range. Low level winds begin to increase this evening and
low level wind shear may be needed with later forecasts. A cold
front will move across the area early Thursday morning, shifting
winds more west/southwest. Its behind this cold front, that mvfr
cigs are possible, especially across northwest IL, by daybreak
Thursday morning.

Mid clouds will continue across the area early this morning and
there may be some virga or sprinkles from these mid clouds. There
will be a chance for showers/sprinkles late this afternoon into
this evening, with the best chance likely in the mid evening and
the current vicinity mention seems reasonable. An isolated
thunderstorm is also possible but there remains quite a bit of
uncertainty regarding precipitation coverage and any convective
activity is likely to remain too isolated for mention in the tafs.
cms

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Oct 20, 3:43 AM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
343 AM CDT Wed Oct 20 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-210845-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
343 AM CDT Wed Oct 20 2021 /443 AM EDT Wed Oct 20 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk.

DISCUSSION...

A low pressure system will move through the area this afternoon
which will bring chances for showers and possibly a couple of
thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Elevated Lakeshore Flood Risk.
Friday and Saturday...
  Limited Frost Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

GENERAL STORM MOTION OF THE DAY:

 Moving toward NE at 40 mph.

LMZ740>745-210845-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
343 AM CDT Wed Oct 20 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Gale force winds and or very hazardous waves are likely.
Sunday and Monday...
  Hazardous conditions for small craft are likely.

Yack

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.